# SDR SIMA20120502012

- Difficulty date: May 2, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 24,166 hours, 20,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE COCKPIT OVERHEAD EMERGENCY LIGHT PANEL 225 INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  COULD NOT DUPLICATE. COCKPIT OVERHEAD EMERGENCY LIGHT PANEL 225 CHECKED GOOD.  NO DEFECTS NOTED IAW TASK 33-50-00-700-801-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
